# SDR CALA9700300

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98876
- Make and model: Doug DC-9-82
- Aircraft serial: 49444
- System (JASC): 3233 · Landing Gear Actuator
- Part: Attach Link
- Part number: 3937030501
- Condition: Broken
- Location: Lt Mlg Actuator
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LEFT MLG WOULD NOT INDICATE UP AND LOCKED AND THE RED LT MLG LIGHT REMAINED ON WITH AMBER GEAR DOOR LIGHT ILLUMINATED AFTER TAKEOFF.  WHEN GEAR WAS EXTENDED FOR LANDING, CREW RECEIVED THREE GREEN AND DOOR CLOSED LIGHTS WERE NORMAL.  MAINTENANCE FOUND THE LT MLG ACTUATOR LOWER ATTACH LINK BROKEN.  THE LOWER ATTACH LINK WAS REPLACED IAW MM 32-32-02 AND OVERHAUL MANUAL 32-17-00, PAGE 601.  IN ADDITION, THE LT MLG ACTUATOR UPPER ATTACH LINK WAS REPLACED AS A PRECAUTIONARY MEASURE.  OPERATIONAL CHECKS WERE GOOD.
